# SDR UIEA2013120900585

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810002260
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ROW SEAT NR 1 EMERGENCY FLOOR LIGHT ASSEMBLY INOPERATIVE.  REPLACED LT ROW SEAT NR 1 EMERGENCY & NBSP FLOOR LIGHT ASSEMBLY IAW AMM 33-51-00, OPERATIONS CHECKED NORMAL.
